Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleErratum to “A new algorithm for discussing Gröbner bases with parameters” [J. Symbolic Comput. 33 (1–2) (2002) 183–208]
Author(s) Mahdi Dehghani Darmian, Amir Hashemi, Antonio Montes
TypeArticle in Journal
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717111000629
LanguageEnglish
JournalJournal of Symbolic Computation
Volume46
Number10
Pages1187 - 1188
Year2011
Edition0
Translation No
Refereed No
Webmaster